Homomorphisms on Lattices of Measures
Norris Sookoo & Peter Chami
Journal of Mathematics and Statistics, Volume 5, Issue 4, pp. 276–282 · doi.org/10.3844/jmssp.2009.276.282
Abstract
Problem statement: Homomorphisms on lattices of measures defined on the quotient spaces of the integers were considered. These measures were defined in terms of Sharma-Kaushik partitions. The homomorphisms were studied in terms of their relationship with the underlying Sharma-Kaushik partitions. Approach: We defined certain mappings between lattices of Sharma-Kaushik partitions and showed that they are homomorphisms. These homomorphisms were mirrored in homorphisms between related lattices of measures. Results: We obtained the structure of certain homomorphisms of measures. Conclusion: Further information about homomorphisms between lattices of measures of the type considered here can be obtained by investigating the underlying lattices of Sharma-Kaushik partitions.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2009 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Sookoo, N. & Chami, P. (2009). Homomorphisms on Lattices of Measures. Journal of Mathematics and Statistics, 5(4), 276–282. https://doi.org/10.3844/jmssp.2009.276.282
- Licence
- © Science Publications
- Issue
- Volume 5, Issue 4
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
